# SDR UALA2013061704160

- Difficulty date: June 14, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 92,239 hours, 10,965 cycles
- Engine: Pwa PW4056
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pdu
- Part number: 60B8004237
- Part serial: 8306
- Condition: Faulty
- Location: Le Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"FLAPS PRIMARY" EICAS CAUTION MESSAGE DISPLAYED.   REPLACED NR 3 LEADING EDGE SLAT PDU, OPS & LEAK CK'S OK.
